Neupro patches 4mg one per day


#1
I was wondering if anyone has been prescibed these patches to use them in conjunction with madopar.

If so has it brought any relief and/or improvement to your PD or hsve you experienced, like me, a feeling of just wanting to go to sleep at anytime!!

Any comments would be welcome.

#2
Hi Mikeyd
I use 8mg Ropinerole patches with Sinemet tablets which are very similar to Madopar. I just find the patches help the Sinemet to last a little longer. I was given Madopar in place of Sinemet when there was a shortage of Sinemet last year. Although they are supposed to be very similar I certainly felt the Madopar was less effective for me and I quickly went back on the Sinemet when it became available again. Maybe it would be worth you trying the Sinemet instead of the Madopar to see what works best for you.
The downside of the patches is that sometimes I suffer with diskynesia (? spelling)
and after a while your skin can get sensitive to the patch adhesive.

Regards Mrtoad

#3
hi

I don't take Madopar, but I have started using neupro patches as a last ditch attempt at dopamine agonists.

I started on mirapexin but the side-effects were to severe, felt so sick and fluey that despite trying for six months I wasn't able to continue

then I tried Requip, low doses were okay as far as side effects were concerned, however, as I got towards the maintenance dose I began to experience hallucinations sparkly vision, hearing voices.

So now, we are on the neupro patches, been on 2 mg for two weeks and now appreciate what the Requip was doing, because I'm at such low dose I feel so stiff, can't write, everything is an effort . yesterday I increased to 4 mg, double the dose and doubled the size of the patch!!. I feel tired, queasy, head spinning, but I know I need to give it time.
Trouble is , I have to get to 8 mg. The size of the patch will be huge. I am 5'2" and weigh only 8 stone, it says on the packet, not to put it in the same place twice within a two-week period, I will run out of space long before then!!!!